Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

White flecks in stool, yellow mucus in stools, have diarrhea. Taken antibiotics for H. pylori

I have small white fleck in my stool which don t appear to be worms . I also having noticed a lot more yellow mucus or bile in my stools over the last week and have suffered from loose stools and diarrhoea during this time. I was on a course of antibiotics but finished them over a week ago, I was on them for the infection of H pylori .
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Do you abdominal pain/ constipation/ fever in past?
Does your abdominal pain gets relieved after defecation?
Do you have some sort of anxiety?
Presence of mucus along with history of diarrhea may be Irritable bowel syndrome.
Irritable bowel syndrome is functional disorder of intestinal tract in which patient's intestine gets hyper responsive to sort of stress.
Worm infestation is unlikely with mucus discharge.
You should consult with internal medicine specialist/ gastroenterologist and should go for thorough check up.
You should also go for stool examination along with colonoscopy (endoscopy evaluation of large intestine).
Take care,
Dr. Mayank Bhargava
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor